Hi i'm just starting my third month of accutane, and have been on 60mg per day. I have recently begun to get big rashes on all parts of my arms including the bicep, tricep, forearm, and hand areas. The are itchy and really dry, and I was wondering if there is anything I can put on them to make them go away. I put moisturizer on, which helps with the itch, but it doesn't make it go away. Any suggestions? Thanks!
Posted 11 July 2013 - 06:07 PM
Posted 12 July 2013 - 12:33 AM
Yup, hydrocortisone. I had that for about 2-3 weeks early on during my course.
Posted 12 July 2013 - 08:58 PM
If hydrocortisone cream from the pharmacy doesn't work then you can ask your derm for a stronger prescription strength steroid cream, which should do the trick.
Posted 12 July 2013 - 09:24 PM
^ What they said. Ask the pharmacist, tell them your on accutane and they will find you a good one and tell you how to use it.
I have it too. Mostly because even my laundry detergent etc is irritating my skin.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users